I have the same problem and it started about two years ago. My swelling always starts on the left side of my mouth then moves across to my whole top lip. Sometimes a little bit on my lower left jaw swells. There is no pain or itching, just a weird feeling. I have started to have more frequent episodes. Approximately every three weeks now. I am taking allopurinol for gout, and Lasinopril for high blood pressure. I started the allopurinol about two years ago and I am suspecting that it is causing the problem. The swelling usually last one or two days now, at when this first began it was only for a few hours. I have ruled out food allergies, because my diet hasn't changed. I am a 65 year old African American female.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.